I have really bad post nasal drip and every time I go to my doc he just gives m claritin and nasonex. I feel like the situation is stronger than the meds that I have been given. I have really bad breath and I can tell when its awful because I have a really bad taste and the mucus that drains down or is coughed up is really bitter and I get this film on the back of my tongue. Its soooo weird because if I yawn or sneeze with my mouth closed is smells like it's mildew in my nose and throat. Whenever I explain this I am always given the same thing. I really think something is infected. any suggestions?Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?